# SDR C2XA03IA018

- Difficulty date: February 9, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002MOD3
- Part serial: 1501
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE CREW NOTED THAT THE AIR/GROUND FAIL MESSAGE ILLUMINATED IN FLIGHT.   MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW EMB 145 AMM 32-32-01.  NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
